Periods delay due to ipil
She had sex during her periods and took ipill and her periods stopped that day after a week she again had sex and took ipill.. And after another week she did the same thing. So she had 1 day periods for the whole month of march. Last date when she had a 1day periods was on 29th march.. Is she in any kind of danger?
Like the answers? Chat privately with the doctor of your choice
Hello taking ipill alters the menstrual cycle....this is the reason why her period are irregular and delayed by next month it should be regular if not go and consult obg specialist for further evaluation and treatment I hope this helps you to solve your problem.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.